# SDR ASOA20130626065R

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 28,267 hours, 21,585 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 211171
- Part serial: 3881
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 11,385 hours, 14,183 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED VISIBLE SMOKE IN COCKPIT ON THE F/O'S SIDE WITH THE FUEL PUMPS ON.  MX PERFORMED A DETAILED VISUAL INSPECTION IN THE COCKPIT AND NO SMOKE NOTED.   R & R THE NR 2 ENGINE LOW PRESSURE SWITCH WITH OPS CHECK SUCCESSFUL.
